# SDR DALA14015107008

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 54,048 hours, 6,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SEAT AISLE EMERGENCY LIGHTS INOPERATIVE, ROWS 10 THRU 14.   REPLACED FUSE IAW AMM 33-51-06 960-801.  OPS CHECKED OK.
